RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 8, Issue 4  


Shunkov groups with the minimal condition for noncomplemented abelian subgroups
Nikolai S. Chernikov
377
Coordinate and time-frequency support of a spacecraft flight by means of autonomic navigation using sigma-point Kalman filter algorithm
Vladimir A. Filimonov, Vyacheslav V. Shavrin, Vladimir I. Tislenko, Alexey P. Kravets, Vitaliy Yu. Lebedev, Vadim N. Shkolniy
385
On long-time behaviors of states of Galton–Watson branching processes allowing immigration
Azam A. Imomov
394
Antiplane axisymmetric creep deformation of incompressible medium
Sergey N. Firsov, Aleksandr N. Prokudin
406
On solvability of one class of nonlinear integral-differential equation with Hammerstein non-compact operator arising in a theory of income distribution
Aghavard Kh. Khachatryan, Khachatur A. Khachatryan, Tigran H. Sardaryan
416
On the structure of the classical discriminant
Evgeny N. Mikhalkin, Avgust K. Tsikh
426
On the correctness of polynomial difference operators
Marina S. Rogozina
437
System mathematical models for the formation of signals and synchronous interference with the use of pulsed non-explosive seismic sources
Georgy Ya. Shaidurov, Danil S. Kudinov
442
Mathematical modeling of user perception in information security systems
Mikhail A. Styugin, Alexey A. Kytmanov
454
Localization of solutions of the equations of filtration in poroelastic medium
Margarita A. Tokareva
467
Privacy-preserving building of self-organizing maps
Alexey V. Vashkevich, Vadim G. Zhukov, Eugene S. Semenkin
478
An efficient water model for large scale molecular dynamics simulations
Viktor E. Zalizniak
487
Simple essential improvements to the ROUGE-W algorithm
Sergej V. Znamenskij
497
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019